# SDR SWAA2013032113911

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 30,716 hours, 17,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: 6557463
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD RETAINING COLLAR BROKEN.  REMOVED AND REPLACED COLLAR PER AMM.
